U.S. doctors online nowAsk doctors free
A member asked:

recently, my male partner has complained of dizziness/seeing black spots towards the end of sex. this also occurrs whilst lifting weights at the gym. what could bethe reason?

2 doctor answers4 doctors weighed in
Dr. Larry Lutwick
Infectious Disease 49 years experience
Needs to see a doc: Exertion related symptoms as you describe could mean partial blockage of blood flow to the brain.
Dr. Michael Wall
Family Medicine 37 years experience
Get him checked out: Though there may be a simple explanation for his symptoms, it would be smart to have him see a health care provider for a history and exam. Some cardiac (heart)-related problems can present with these symtoms. Always better to be safe, than sorry later on.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.